Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Using triglow glenmark cream, black spots near mouth. Now stopped cream. Could you please help?

User rating for this question
Very Good
Answered by

Practicing since : 1972
Answered : 25 Questions
HI i am using this triglow glenmark cream and i have got the black spots near my mouth could u pls help i have stopped using the cream , wt shuld i do to get rid of it
Posted Thu, 13 Sep 2012 in Skin Hair and Nails
Answered by Dr. R. P. Gupta 21 minutes later

Thanks for the query.

You seem to be suffering from hyperpigmentation for which you have been prescribed this topical medication. You can continue using this cream at bedtime every day.
In addition to this, you can apply a topical preparation of Hydroquinone 4% (like Melalite Forte cream) on the lesions during the daytime.

You could also benefit by using a high SPF sunscreen before going outdoors during the day.

However, it is always best to get the lesions visually examined or upload a photograph and give a detailed history about the origin of the lesions.

Hope this helps.

Dr. R.P. Gupta
Dermatologist & Laser Surgeon,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor